Journal article icon

Journal article

A preconditioner for the finite element computation of incompressible, nonlinear elastic deformations

Abstract:

Large, incompressible elastic deformations are governed by a system of nonlinear partial differential equations. The finite element discretisation of these partial differential equations yields a system of nonlinear algebraic equations that are usually solved using Newton’s method. On each iteration of Newton’s method, a linear system must be solved. We exploit the structure of the Jacobian matrix to propose a preconditioner, comprising two steps. The first step is the solution of a relativel...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1007/s00466-017-1430-3

Authors


More by this author
Institution:
University of Oxford
Department:
Linacre College
Publisher:
Springer Verlag Publisher's website
Journal:
Computational Mechanics Journal website
Volume:
60
Issue:
4
Pages:
683–692
Publication date:
2017-06-20
Acceptance date:
2017-06-03
DOI:
EISSN:
1432-0924
ISSN:
0178-7675
Pubs id:
pubs:698477
URN:
uri:90125c78-f6d1-4b82-aced-ce5f572719eb
UUID:
uuid:90125c78-f6d1-4b82-aced-ce5f572719eb
Local pid:
pubs:698477

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP